Reversibility and symmetry over centers
J. Korean Math. Soc. 2019 Vol. 56, No. 3, 723-738
https://doi.org/10.4134/JKMS.j180364
Published online 2019 May 01
Kwang-Jin Choi, Tai Keun Kwak, Yang Lee
Sahmyook University; Daejin University; Yanbian University, Daejin University
Abstract : A property of reduced rings is proved in relation with centers, and our argument in this article is spread out based on this. It is also proved that the Wedderburn radical coincides with the set of all nilpotents in symmetric-over-center rings, implying that the Jacobson radical, all nilradicals, and the set of all nilpotents are equal in polynomial rings over symmetric-over-center rings. It is shown that reduced rings are reversible-over-center, and that given reversible-over-center rings, various sorts of reversible-over-center rings can be constructed.The structure of radicals in reversible-over-center and symmetric-over-center rings is also investigated.
Keywords : reversible-over-center ring, reduced ring, symmetric-over-center ring, center, radical, semiprime ring, nilpotent, polynomial ring, matrix ring
MSC numbers : 16U70, 16U80
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd